Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Cefalexin

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Fri, 14 Jul 2017 in Urinary and Bladder Problems
Question: My disabled 52 year old seems to b allergic to cefalexin she was given for urine infection outside lips chin upper lips to nose red and hot can I help her
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
Give her the treatment I have advised

Detailed Answer:
Hi welcome to Health care magic,
I have seen the picture.
Give her Omeprazole 20, twice a day, Fexofenadine 120 in the morning, Benadryl 50/avil 25--at night for 3-5 days till it clears. If there is no improvement in 2 days, do show your doctor. She may require a course of steroids.
You can apply a steroid cream like XXXXXXX that is safe even if it goes into the mouth.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  

Recent questions on  Fexofenadine

doctor1 MD

Hi, I am Brian from Mumbai.I have been suffering from C.I.U, from the past 11 years, most of the doctors have prescribed Allegra tabs over a period...

doctor1 MD

Hi, I have had terrible itching in my head, face nose has been bad, on body as well It feels like something is biting me, but cant see anything . I...

doctor1 MD

I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with...

doctor1 MD

i am suffering from chronic sinusitis since four decades. I did undergo surgery for DNS, electric cartrige, puncture during 60s. Later i used...

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have...

doctor1 MD

I have already submitted my question to you. Red rash sounds like my symptoms, though it is not Red unless rubbed, aggravated. Clear bumps that get...

doctor1 MD

Is there first aid for inhaled dust?